# SDR VNAA9703005

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: A56362
- Condition: Failed
- Location: Lt Engine
- Part time: 1,773 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PROP HEAT CAS MESSAGE ILLUMINATED AFTER PROP HEAT WAS SELECTED ON.  AIRCRAFT RETURNED TO THE FIELD.  MAINTENANCE REMOVED AND REPLACED THE LEFT PROP DE-ICE BRUSH BLOCK, OPERATIONAL CHECK GOOD.
